ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Use of asymptotic solutions from a modified bolotin method for obtaining natural frequencies of clamped rectangular orthotropic plates

Vijayakumar, K and Ramaiah, GK (1978) Use of asymptotic solutions from a modified bolotin method for obtaining natural frequencies of clamped rectangular orthotropic plates. In: Journal of Sound and Vibration, 59 (3). pp. 335-347.

[img] PDF
use.pdf - Published Version
Restricted to Registered users only

Download (677Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/S0022-460X(78)80002-9
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 21 Sep 2010 06:52
Last Modified: 21 Sep 2010 06:52
URI: http://eprints.iisc.ernet.in/id/eprint/32294

Actions (login required)

View Item View Item